trying to understand

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Skysmommy
Regular Member


Date Joined Sep 2008
Total Posts : 168
   Posted 11/10/2008 9:41 PM (GMT -7)   
hi its me shell I have never with through withdrawls be for so I don't know if what im feeling is w\ds or not I have a pain on the left side of my chest, I have tender spots in my scalp,I get headacha my eyes balge out or feel like they r,im not eating good,I feel like I space out at times ,if I turn my head it feels like its got empty spots, I scream at every one any more,I get tingles in my head all the time and I feel like I got waves rushing through my brain(brain zaps?) dunno what those are to compare to has anyone ever felt this way coming off depression meds befor?

thx shell
effexor XR 37.5mg
synthroid 125mg


enWayen
Veteran Member


Date Joined Apr 2008
Total Posts : 585
   Posted 11/11/2008 5:01 AM (GMT -7)   
Heej Shell,

I am sorry, but I have no experience with withdrawal symptoms. I am sure others around here can provide you with an answer. Anyway, since I am a medicine student, I have access to medical databases which contains all the information recorded about withdrawal symptoms and things like that. It is possible that I look up the specific symptoms associated with the medication in question.

I hope the worst has come, and you will be med- and pain-free as soon as possible!
Erik
Acceptance is the key

The World is but a reflection. Smile, and it will smile back.

Try to keep smiling! :)


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40592
   Posted 11/11/2008 7:30 AM (GMT -7)   
Hi Shell,

Honestly, Effexor is one of the harder medications to come off of. One time I almost hit my husband in the head with a cast iron skillet. I ended up having to go to the doctor and get something to help me. It was called serzone. But I ended up going back on effexor. And I have been there ever since.

So I would maybe call the doctor and explain what is going on. It is difficult to go through. We are here for you, but aren't able to stop your withdraw symptoms. So sorry that you are going through this. When I did it, I could barely walk. Let alone do anything else. Had to call a friend to take me to the doctor.

I hope that you feel better soon. Don't let it go too far, if it keeps getting worse, call somebody. But I hope that you can make it through if that is what you want.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 11/11/2008 7:43 AM (GMT -7)   

Good Morning Shell,

Are you working with your physician to wean off your medication.  If you have just stopped your med I would suggest you talk with your physician to get a weaning schedule. 

Effexor is notorious for causing brain zaps.

Keep us posted to how your doing.

Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources


Skysmommy
Regular Member


Date Joined Sep 2008
Total Posts : 168
   Posted 11/13/2008 9:39 AM (GMT -7)   
i finaly got to see my doctor yesterday well let me say i was in her office for 2 hours waiting to be seen when i was told to come back next tuesday mad my dr didnt talk to me it was her helper who dont know anything about what im going through so im stuck at home worring my self to death about my withdrawls and what they r going to do to me cry it just makes me so mad when your dr.'s dont or act like they dont care about you and on top of all this im worried about my husband he was in a car wreck yesterday morning and will have to have surgery done on his back cry cry cry

thx shell
effexor XR 37.5mg
synthroid 125mg


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40592
   Posted 11/13/2008 2:30 PM (GMT -7)   
Hi Shell,

I am sorry that you are going through so much right now. I am sorry to hear about your husband.

Try to hang in there and remember that we are here for you.

Keep posting,

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 9:09 AM (GMT -7)
There are a total of 2,734,676 posts in 301,233 threads.
View Active Threads


Who's Online
This forum has 151347 registered members. Please welcome our newest member, Marie34.
348 Guest(s), 16 Registered Member(s) are currently online.  Details
sheepguy, Bololidat, BnotAfraid, Chanymom, mikeb2308, Mouche, Serenity Now, Loutucky, Tudpock18, iho, Healing98, Sallyyy, joavila92, houseboy, Mustard Seed, YiyiBoo


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer